On Finite Groups with Permutable Generalized Subnormal Subgroups

Authors

  • V. F. Velesnitskii Гомел. гос. ун-т им. Ф. Скорины, Беларусь
  • V. N. Semenchuk Гомел. гос. ун-т им. Ф. Скорины, Беларусь

Abstract

We study the Kegel–Shemetkov problem of finding the classes of finite groups F such that, in any finite group, the product of permutable F -subnormal subgroups is a F -subnormal subgroup.

Published

25.11.2013

Issue

Section

Short communications

How to Cite

Velesnitskii, V. F., and V. N. Semenchuk. “On Finite Groups With Permutable Generalized Subnormal Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 11, Nov. 2013, pp. 1555–1559, https://umj.imath.kiev.ua/index.php/umj/article/view/2534.